Still having gut problems after severe Cdiff & FMT

Posted by sandyabbey @sandyabbey, Mon, Jan 27 6:48am

I had Cdiff caused by antibiotics ( clindamycin ) for a sinus infection. I relapsed 4 times after 4 tries on meds. I was down to 85 pounds. I then had an FMT last February 28th. I’m in remission now but lots of foods still hurt me. Sometimes for it seems like no reason , I have severe cramps. They go away fairly quickly, but at the time I can barely stand it. I get constipated too. I then have to take miralax. It seems to work somewhat, but just small amounts several times a day. Also when I’m constipated my bladder feels like I have a UTI. I went ti my urologist & the culture was somewhat normal, just a few leukocytes. I just took AZO & that helped. As soon as I had a good BM it stopped. I’m now getting that bladder feeling again & I’m not Having good BMs I going e everyday but not enough. I sent to my GI also because I can’t take antibiotics unless life or death. It will mostly cause Cdiff again. I can’t take that again. I almost died. Any input about this appreciated.

Hi, after having c-diff. for a year I can no longer digest sucrose in my small intestines. Request a sucrose breath test from your G.I. Dr. It took me 3 years to find out the cause of extreme bloating and cramps after the c. diff. nothing was back to "normal". The test is non-invasive.

REPLY

I had a bad reaction to cirpro and flagyl post roux en y surgery 4 months ago that I am still dealing with. Seems to have gotten into my CNS. So I feel for you when you try to take something to help your situation, but then end up doing something else bad for you. It is so hard to deal with feeling like this day in and day out. Certainly takes the optimism out of life.

REPLY
@sue6408

Hi, after having c-diff. for a year I can no longer digest sucrose in my small intestines. Request a sucrose breath test from your G.I. Dr. It took me 3 years to find out the cause of extreme bloating and cramps after the c. diff. nothing was back to "normal". The test is non-invasive.

Jump to this post

Thank you, I’ll certainly do that. Cdiff is a monster.

REPLY
@bborth

I had a bad reaction to cirpro and flagyl post roux en y surgery 4 months ago that I am still dealing with. Seems to have gotten into my CNS. So I feel for you when you try to take something to help your situation, but then end up doing something else bad for you. It is so hard to deal with feeling like this day in and day out. Certainly takes the optimism out of life.

Jump to this post

It really does. Most people don’t understand unless they’ve had it. My life is forever changed. I have heart issues ( afib ) & my meds for that slow me down too.

REPLY
Please login or register to post a reply.